MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that towards the end of closing wound, there was an unusual noise from the device and the mechanical ventilation stopped.Manual ventilation was initiated, and the operation was completed safely.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation was performed based on the given information (including electronic log file).The reported issue could be confirmed and it was determined that a failure of the optical incremental encoder was the root cause.The device detected the failure and reacted as specified for this situation.In case of such failure, atlan will still provide fresh gas (including agent if a vaporizer is connected) and monitoring allowing for manual ventilation.Since similar complaints have been reported recently a capa (corrective and preventive actions) was initiated.

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key23035223
Report Number9611500-2025-00513
Device Sequence Number21164509
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)231221(93)8621500-15
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown